Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 33, Issue 05 (August 2023)

Free Access
Regular semigroups weakly generated by idempotents
  • Pages:851–891

https://doi.org/10.1142/S0218196723500388

Free Access
The isomorphism problem of projective schemes and related algorithmic problems
  • Pages:893–926

https://doi.org/10.1142/S021819672350039X

Free Access
Properties of symbolic powers of edge ideals of weighted oriented graphs
  • Pages:927–951

https://doi.org/10.1142/S0218196723500406

Free Access
On lax epimorphisms of partially ordered monoids
  • Pages:953–967

https://doi.org/10.1142/S0218196723500418

Free Access
Semigroups locally embeddable into the class of finite semigroups
  • Pages:969–988

https://doi.org/10.1142/S021819672350042X

Free Access
On the induced partial action of a quotient group and a structure theorem for a partial Galois extension
  • Pages:989–1006

https://doi.org/10.1142/S0218196723500431

Free Access
Construction of symmetric cubic surfaces
  • Pages:1007–1035

https://doi.org/10.1142/S0218196723500443

Free Access
Virtually unipotent curves in some non-NPC graph manifolds
  • Pages:1037–1054

https://doi.org/10.1142/S0218196723500455

Free Access
Finite groups in which every maximal subgroup is nilpotent or normal or has p-order
  • Pages:1055–1063

https://doi.org/10.1142/S0218196723500467